MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102096-67A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of an adverse event where hcp(health care professional) had some trouble while removing the sensor.However,the sensor was removed successfully on (b)(6) 2023 but it was observed by the hcp that sensor collar was missing.
 
Additional Manufacturer Narrative
The hcp (health care professional) had some trouble while removing the sensor.However,the sensor was successfully removed on (b)(6) 2023 but it was observed by the hcp that sensor collar(dex ring) was missing.
 
Additional Manufacturer Narrative
The sensor was removed successfully removed, and the dexamethasone collar potentially got separated during the removal procedure due to excessive force applied by the removal clamps.No further resolution was found necessary for this complaint.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key16931657
Report Number3009862700-2023-00120
Device Sequence Number17822525
Product Code QHJ
UDI-Device Identifier00817491022349
UDI-Public817491022349
Combination Product (Y/N)Y
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/27/2020
Device Model Number102096-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP07483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale